Journal of Modern Physics

Vol.6 No.4(2015), Paper ID 55006, 10 pages

DOI:10.4236/jmp.2015.64049

 

Dissipative Spherical Gravitational Collapse of Isotropic Fluid

 

B. C. Tewari, Kali Charan

 

Department of Mathematics, Kumaun University, S.S.J. Campus, Almora, India
Department of Mathematics, Kumaun University, S.S.J. Campus, Almora, India

 

Copyright © 2015 B. C. Tewari, Kali Charan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tewari, B. and Charan, K. (2015) Dissipative Spherical Gravitational Collapse of Isotropic Fluid. Journal of Modern Physics, 6, 453-462. doi: 10.4236/jmp.2015.64049.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.